Hail, Clarke
- When
- November 3, 2:10 PM CST
- Where
- Clarke County, Stonewall
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.133, -88.800
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Nov 3, 1:55 PM CST, 15 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 155 PM CST WED NOV 3 2004 .SHORT TERM...UPPER LOW STILL WELL OFF TO OUR WEST EARLY THIS AFTERNOON BUT IS STILL THE MAJOR PLAYER IN OUR WEATHER. AREA RADARS CONTINUE TO SHOW PATCHY LIGHT SHOWERS OVER THE REGION WITH SOME ISOLATED STORMS IN THE SOUTHEAST. SURFACE LOW NOTED OVER NORTHWEST MISSISSIPPI WITH FRONTAL BOUNDARY EXTENDING SOUTH TO EAST OF MCCOMB. SO HAVE LOWERED POPS AND KEPT ISOLATED THUNDERSTORMS IN THE EAST. RAISED TEMPS EAST AND SOUTHEAST. THE REST OF FORECAST LOOKS GOOD. HAVE UPDATED GRIDS. && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 0725 AM CST WED NOV 03 2004 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 041325- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 0725 AM CST WED NOV 03 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...FLOODING... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE OVER PORTIONS OF EAST MISSISSIPPI. RAINFALL AMOUNTS FROM 1 TO 2 INCHES HAVE ALREADY FALLEN OVER THE AREA...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE. PONDING OF WATER ON ROADWAYS...IN LOW LYING AREAS...DITCHES AND CULVERTS CAN BE EXPECTED THROUGH THIS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS... AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY NIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The Jackson/Brandon,MS radar (KDGX), 113 km away, was scanning. The volume nearest the first event began at 20:07 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2004Every state in 2004This day in weather historyWarnings in Mississippi, November 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 5425547.